# SDR SWAA012963

- Difficulty date: October 27, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 59,818 hours, 63,592 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT, FOUND VERTICAL WEB CRACKED AT BS 182, LBL 17.1, WL 175.                                REPAIRED WEB PER SWA RA.
